Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Duality theorem for motives


Authors: I. A. Panin and S. A. Yagunov
Translated by: The authors
Original publication: Algebra i Analiz, tom 21 (2009), nomer 2.
Journal: St. Petersburg Math. J. 21 (2010), 309-315
MSC (2000): Primary 14F42
DOI: https://doi.org/10.1090/S1061-0022-10-01096-4
Published electronically: January 26, 2010
MathSciNet review: 2553047
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general duality theorem for the category of motives is established, with a short, simple, and self-contained proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14F42

Retrieve articles in all journals with MSC (2000): 14F42


Additional Information

I. A. Panin
Affiliation: St. Petersburg Branch, Steklov Institute of Mathematics, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Address at time of publication: Fakultät für Mathematik, Universität Bielefeld, Universitätstrasse, 25, Bielefeld 33615, Germany
Email: panin@pdmi.ras.ru

S. A. Yagunov
Affiliation: St. Petersburg Branch, Steklov Institute of Mathematics, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Address at time of publication: Fakultät für Mathematik, Universität Bielefeld, Universitätstrasse, 25, Bielefeld 33615, Germany
Email: yagunov@gmail.com

DOI: https://doi.org/10.1090/S1061-0022-10-01096-4
Keywords: Category of motives, Poincar\'e duality, smooth algebraic varieties
Received by editor(s): September 25, 2008
Published electronically: January 26, 2010
Additional Notes: Both authors are deeply grateful to SFB-701 for its financial support during their work.
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society